Aart Blokhuis
Aart Blokhuis
Associate Professor of Mathematics, Eindhoven University of Technology
Verified email at tue.nl - Homepage
Cited by
Cited by
On the size of a blocking set inPG(2,p)
A Blokhuis
Combinatorica 14 (1), 111-114, 1994
Maximal arcs in Desarguesian planes of odd order do not exist
S Ball, A Blokhuis, F Mazzocca
Combinatorica 17 (1), 31-41, 1997
Dynamics of self-propelled Janus particles in viscoelastic fluids
JR Gomez-Solano, A Blokhuis, C Bechinger
Physical review letters 116 (13), 138301, 2016
Some p-ranks related to orthogonal spaces
A Blokhuis, GE Moorhouse
Journal of Algebraic Combinatorics 4 (4), 295-316, 1995
Blocking sets in Desarguesian planes
A Blokhuis
Combinatorics, Paul Erdos is Eighty, Vol. 2, 133-155, 1996
On the number of slopes of the graph of a function defined on a finite field
A Blokhuis, S Ball, AE Brouwer, L Storme, T Szőnyi
Journal of Combinatorial Theory, Series A 86 (1), 187-196, 1999
More coverings by rook domains
A Blokhuis, CWH Lam
Journal of Combinatorial Theory, Series A 36 (2), 240-244, 1984
Scattered spaces with respect to a spread in PG (n, q)
A Blokhuis, M Lavrauw
Geometriae Dedicata 81 (1), 231-243, 2000
Lacunary polynomials, multiple blocking sets and Baer subplanes
A Blokhuis, L Storme, T Szőnyi
Journal of the London Mathematical Society 60 (2), 321-332, 1999
Locally 4‐by‐4 grid graphs
A Blokhuis, AE Brouwer
Journal of graph theory 13 (2), 229-244, 1989
On MDS codes, arcs in PG (n, q) with q even, and a solution of three fundamental problems of B. Segre
AA Bruen, JA Thas, A Blokhuis
Inventiones mathematicae 92 (3), 441-459, 1988
On subsets of GF (q2) with square differences
A Blokhuis
Indagationes Mathematicae (Proceedings) 87 (4), 369-372, 1984
On the Size of a Double Blocking Set inPG (2, q)
S Ball, A Blokhuis
Finite Fields and their Applications 2 (2), 125-137, 1996
Blocking sets in Desarguesian projective planes
A Blokhuis, AE Brouwer
Bulletin of the London Mathematical Society 18 (2), 132-134, 1986
Permutations amongst the Dembowski-Ostrom polynomials
A Blokhuis, RS Coulter, M Henderson, CM O’Keefe
Finite Fields and Applications, 37-42, 2001
Few-distance sets
A Blokhuis
The number of directions determined by a function f on a finite field
A Blokhuis, AE Brouwer, T Szőnyi
Journal of Combinatorial Theory, Series A 70 (2), 349-353, 1995
A Hilton-Milner theorem for vector spaces
A Blokhuis, AE Brouwer, A Chowdhury, P Frankl, T Mussche, B Patkós, ...
the electronic journal of combinatorics, R71-R71, 2010
An easier proof of the maximal arcs conjecture
S Ball, A Blokhuis
Proceedings of the American Mathematical Society 126 (11), 3377-3380, 1998
Proof of the prime power conjecture for projective planes of order 𝑛 with abelian collineation groups of order 𝑛˛
A Blokhuis, D Jungnickel, B Schmidt
Proceedings of the American Mathematical Society 130 (5), 1473-1476, 2002
The system can't perform the operation now. Try again later.
Articles 1–20